# SDR SWAA2013062817735

- Difficulty date: May 29, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 51,580 hours, 40,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD SUPPORT ANGLE CORRODED AT BS 947, BETWEEN STRINGER 21L TO STRINGER 25L.  R&R  ANGLE IAW SRM.
